Publication
Title
The diffusion of mobile telecommunications services in the European Union
Author
Abstract
Language
English
Source (journal)
European economic review. - New York, N.Y.
Publication
New York, N.Y. : 2001
ISSN
0014-2921
Volume/pages
45:3(2001), p. 577-588
ISI
000167029900010
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 24.02.2012
Last edited 29.05.2018
To cite this reference